# SDR AU010364

- Difficulty date: April 10, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 632043
- Condition: Damaged
- Location: Engine
- Component: Engine, Cont, GTSIO510M
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR6 CONNECTING ROD RUBBING ON COUNTERWEIGHT. ROD WAS OUT OF ALIGNMENT WITH THE BIG END AND SMALL END AXIS. INSPECTION FOUND THAT THREE COUNTERWEIGHTS HAD MATERIAL GROUND FROM THE BOTTOM SURFACE. THE CRANKCASE WAS ALSO UNSERVICEABLE DUE TO THE BREAKUP  OF THE SECOND REAR LT SIDE BEARING SADDLE.
